... Yes, feeling out of breath after having used my ventolin happens fairly often. I've had mornings where I wake up with the heaviness and discomfort in my chest with congestion. I use my symbicort in the morning and if I have the heaviness I also use my ventolin. Sometimes it takes a long time for me to feel better. ... (13 replies)
... The heaviness and discomfort in your chest are signs that as you said, the inhaler didn't really work like it should... ... (13 replies)
... with the sensation of having a huge wad of mucus in the back of my throat and spent the rest of the morning trying to cough it up, which didn't help much. Now my chest is tight and the feeling is still there. ... (1 replies)
... Well, I spoke too soon.
I've been feeling worse since yesterday. Major chest heaviness and discomfort that is not going away :(
Does anyone have any suggestions? I've been taking my Xopenex every 4-6 hours, and it's not helping enough. I'm afraid I will have to do another round of Prednisone to get over this. I haven't had to take it since April and dread doing it... (20 replies)
... I woke up with chest heaviness that I had not felt since April. I went to the asthma doctor yesterday, because I don't mess with asthma! ... (20 replies)
... For me...with chest tightness and 'burning' feeling in the center of my chest.... ... (20 replies)
... I think this is the worst I've felt in my chest since I had bronchitis last November. My dr. told me to do every 20 min. of Xopenex for an hour to try and get some relief along with the steroids. ... (20 replies)
... I am so glad your son is doing better. I am so thankful that none of my children have asthma. I can't imagine how scary that must be. Thank you for sharing your experience. (20 replies)
... Any time you can't breathe properly, whether it's from coughing due to asthma (not a cold or food going down the wrong way, etc!), heaviness, whatever, you need a puff of the rescue inhaler. And if you have to use it more than a couple of times a week, and all known triggers are accounted for, then your asthma is not under control. I think you need allergy testing and maybe... (20 replies)
... My son always ended up with chronic coughing and chest tightness after a bout with the flu or cold. He was diagnosed as having "spasmodic croup" and was on Singulair for 2 years. ... (20 replies)
... Well, I haven't had problems breathing. I just had the heaviness and a cough starting. I did not think the rescue inhaler was for that. ... (20 replies)
... So long story short...Dr. is pretty sure I have asthma, mild case. I did a lung function test in January after having some bad shortness of breath and chest heaviness.. ... (0 replies)
... I was givine symbacort to take morning and night 2 puffs each. Since then i have been pretty good. i was feeling horrible for several months lately and had super chest heaviness, tightness and really hard to breath, with exhaustion. ... (4 replies)
... This might sound too simplistic, but have you tried a form of guaifenesin? My doc told me the otc dosage is too small to do any good.
I've also heard that hot and spicy foods, with capsaicin in it, can be good also. A super-hot shower?
Good luck, I have this problem a lot and it gets old and tiresome. Sometimes the hottest shower that you can stand is the best thing. (1 replies)
... It's possible that you're having a problem with your air quality. I haven't had the time to look at all the other posts. But if you think you're breathing in viruses or any type of particle that could inflame your asthma you can take care of that with a good Polarized Media Filter.
Just look up "air quality" online and you'll see some good sites to check. I've seen these... (20 replies)
... When I was on Flovent and Serevent (as separate inhalers before Advair came out), the Flovent gave me repeated bronchial infections and I finally ended up with pneumonia. Since my Dr. suspected it was the Flovent and not the Serevent, he kept me on Serevent and added Aerobid (a different steroid inhaler.) I did well on this combo but, because I had to use 4 puffs twice a day... (20 replies)
... I am actually quite close to you. I'm in Texas.
The Symbicort is relatively new and is a combination of Pulmicort and Foradil. I only take the Symbicort and Xopenex (I was on just Pulmicort and Xopenex).
You are stubborn but very admirable! (20 replies)
... I was also on Pulmicort 200 mcg turbuhaler (2 puffs twice a day) until the beginning of August (I hadn't yet switched to the Flexhaler version.) I noticed a decline in my asthma control over the previous several months - very gradual but noticeable. I'm also on Spiriva inhaler and Theophylline time release tablets (400 mg every 12 hours.)
My insurance has an asthma... (20 replies)
... You are obviously in another country as I am not familiar with all the drugs you are on....
And as for the jogging, I'm a stubborn old broad...jogged two miles one week after having my gallbladder out...mostly to prove I could....at age 59..... (20 replies)
... Thank you again, Titchou.
I think I understand better now. My dr. put me on oral steroids to get over this hump. I just hope that once I get over it, the Symbicort will keep it under control. I wonder how likely adding the Foradil will help since the Budenoside is now only 160mcg per puff.
Your jogging ability impresses me! (20 replies)